Alert archive / California / Small Craft Advisories in 2019

Small Craft Advisory 85, NWS Eureka, CA

September 3, 2019

NWS Eureka, CA issued this small craft advisory at Sep 3, 2019, 3:24 AM PDT. It took effect at Sep 3, 2019, 6:00 PM PDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2019, 3:24 AM PDT (10:24 UTC)
In effect from
Sep 3, 2019, 6:00 PM PDT
Expired
Sep 5, 2019, 3:00 AM PDT
In force
33 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

706 
WHUS76 KEKA 031024
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
324 AM PDT Tue Sep 3 2019

PZZ470-031830-
/O.NEW.KEKA.SC.Y.0085.190904T1000Z-190905T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
324 AM PDT Tue Sep 3 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM WEDNESDAY...

* WINDS...N increasing to 15 to 20 kt with gusts to 25 kt Tuesday
  night.

* WAVES...N building to 6 to 8 ft at 7 seconds by Wednesday. NW
  swell building to 5 ft at 16 seconds today and continuing
  through mid-week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ475-031830-
/O.NEW.KEKA.SC.Y.0085.190904T0100Z-190905T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
324 AM PDT Tue Sep 3 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 PM 
WEDNESDAY...

* WINDS...N increasing to 15 to 20 kt with gusts to 25 kt.

* WAVES...N building to 6 to 8 ft at 7 seconds by this evening. NW
  swell building to 5 ft at 15 seconds late today and continuing
  through mid-week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
8 follow-up statements
840 
WHUS76 KEKA 031536
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
836 AM PDT Tue Sep 3 2019

PZZ470-032345-
/O.CON.KEKA.SC.Y.0085.190904T1000Z-190905T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
836 AM PDT Tue Sep 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM PDT
WEDNESDAY...

* WINDS...N increasing to 15 to 20 kt with gusts to 25 kt 
  Tuesday night. 

* WAVES...N building to 6 to 8 ft at 7 seconds by Wednesday. NW 
  swell building to 5 ft at 16 seconds today and continuing 
  through mid-week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ475-032345-
/O.CON.KEKA.SC.Y.0085.190904T0100Z-190905T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
836 AM PDT Tue Sep 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 PM PDT WEDNESDAY...

* WINDS...N increasing to 15 to 20 kt with gusts to 25 kt.

* WAVES...N building to 6 to 8 ft at 7 seconds by this evening. 
  NW swell building to 5 ft at 15 seconds late today and 
  continuing through mid-week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
880 
WHUS76 KEKA 032105
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
205 PM PDT Tue Sep 3 2019

PZZ470-040515-
/O.CON.KEKA.SC.Y.0085.190904T1000Z-190905T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
205 PM PDT Tue Sep 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM PDT
WEDNESDAY...

* WINDS...N increasing to 15 to 20 kt with gusts to 25 kt. 


* WAVES...N building to 6 to 8 ft at 7 seconds by Wednesday. NW 
  swell building to 5 ft at 16 seconds today and continuing 
  through mid-week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ475-040515-
/O.CON.KEKA.SC.Y.0085.190904T0100Z-190905T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
205 PM PDT Tue Sep 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 PM PDT WEDNESDAY...

* WINDS...N increasing to 15 to 20 kt with gusts to 25 kt.

* WAVES...N building to 6 to 8 ft at 7 seconds by this evening. 
  NW swell building to 5 ft at 15 seconds late today and 
  continuing through mid-week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
909 
WHUS76 KEKA 040324
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
824 PM PDT Tue Sep 3 2019

PZZ470-041130-
/O.CON.KEKA.SC.Y.0085.190904T1000Z-190905T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
824 PM PDT Tue Sep 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM PDT
WEDNESDAY...

* WINDS...N increasing to 15 to 20 kt with gusts to 25 kt.

* WAVES...N building to 6 to 8 ft at 7 seconds by Wednesday. NW
  swell building to 5 ft at 16 seconds tonight and continuing 
  through mid-week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ475-041130-
/O.CON.KEKA.SC.Y.0085.000000T0000Z-190905T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
824 PM PDT Tue Sep 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WINDS...N increasing to 15 to 20 kt with gusts to 25 kt.

* WAVES...N building to 6 to 8 ft at 7 seconds by this evening. NW
  swell 5 ft at 15 seconds continuing through mid-week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
290 
WHUS76 KEKA 040944
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
244 AM PDT Wed Sep 4 2019

PZZ475-041745-
/O.EXT.KEKA.SC.Y.0085.000000T0000Z-190905T0700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
244 AM PDT Wed Sep 4 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT TONIGHT...

* WINDS...N 20 kt with gusts to 25 kt today. Winds gradually
  diminishing tonight and Thursday.

* WAVES...N 5 to 7 ft at 7 seconds. NW swell 6 ft at 15 seconds
  continuing through tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller vessels
should avoid navigating in these conditions.

$$

PZZ470-041745-
/O.CON.KEKA.SC.Y.0085.190904T1000Z-190905T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
244 AM PDT Wed Sep 4 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS 
EVENING...

* WINDS...N 15 to 20 kt with gusts to 25 kt today. Winds 
  gradually diminishing tonight and Thursday.

* WAVES...N 5 to 7 ft at 7 seconds. NW swell 6 ft at 15 seconds
  continuing through tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
430 
WHUS76 KEKA 041534
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
834 AM PDT Wed Sep 4 2019

PZZ470-042345-
/O.CON.KEKA.SC.Y.0085.000000T0000Z-190905T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
834 AM PDT Wed Sep 4 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...N 15 to 20 kt with gusts to 25 kt today. Winds 
  gradually diminishing tonight and Thursday. 

* WAVES...N 5 to 6 ft at 7 seconds. NW swell 6 ft at 15 seconds 
  continuing through tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ475-042345-
/O.CON.KEKA.SC.Y.0085.000000T0000Z-190905T0700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
834 AM PDT Wed Sep 4 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WINDS...N 20 kt with gusts to 25 kt today. Winds gradually 
  diminishing tonight and Thursday. 

* WAVES...N 5 to 6 ft at 7 seconds. NW swell 6 ft at 15 seconds 
  continuing through tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
852 
WHUS76 KEKA 042112
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
212 PM PDT Wed Sep 4 2019

PZZ470-050515-
/O.EXT.KEKA.SC.Y.0085.000000T0000Z-190905T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
212 PM PDT Wed Sep 4 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS...N 15 to 20 kt with gusts to 25 kt today. Winds 
  gradually diminishing tonight and Thursday. 

* WAVES...N 5 to 6 ft at 7 seconds. NW swell 6 ft at 15 seconds 
  continuing through tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ475-050515-
/O.EXT.KEKA.SC.Y.0085.000000T0000Z-190905T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
212 PM PDT Wed Sep 4 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS...N 20 kt with gusts to 25 kt today. Winds gradually 
  diminishing tonight and Thursday. 

* WAVES...N 5 to 6 ft at 7 seconds. NW swell 6 ft at 15 seconds 
  continuing through tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
323 
WHUS76 KEKA 050311
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
811 PM PDT Wed Sep 4 2019

PZZ470-051000-
/O.CON.KEKA.SC.Y.0085.000000T0000Z-190905T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
811 PM PDT Wed Sep 4 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WINDS...N 10 to 20 kt gradually diminishing tonight and 
  Thursday. 

* WAVES...N 5 to 6 ft at 7 seconds. NW swell 6 ft at 15 seconds 
  continuing through tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ475-051000-
/O.CON.KEKA.SC.Y.0085.000000T0000Z-190905T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
811 PM PDT Wed Sep 4 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WINDS...N 10 to 20 kt gradually diminishing tonight and 
  Thursday. 

* WAVES...N 5 to 6 ft at 7 seconds. NW swell 6 ft at 15 seconds 
  continuing through tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
792 
WHUS76 KEKA 050944
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
244 AM PDT Thu Sep 5 2019

PZZ470-051045-
/O.EXP.KEKA.SC.Y.0085.000000T0000Z-190905T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
244 AM PDT Thu Sep 5 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

$$

PZZ475-051045-
/O.EXP.KEKA.SC.Y.0085.000000T0000Z-190905T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
244 AM PDT Thu Sep 5 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 2, 2:45 PM PDT, 12 hours 39 minutes earlier.

Area forecast discussion, Sep 2, 2:45 PM PDT, 12 hours 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
245 PM PDT Mon Sep 2 2019

.SYNOPSIS...Dry and seasonable weather will continue through most
of the week. Coastal clouds and fog will tend to be more
persistent through midweek, while sunny and hot weather will
continue across much of the interior. An upper level trough will
bring a threat for isolated showers and perhaps a stray
thunderstorm late on Wednesday.

&&

.DISCUSSION...Overall Labor Day is turning out to be a good one
weather-wise across northwest California. Conditions have been
very similar to those we experienced yesterday, with seasonably
hot and sunny weather inland, and cool, locally cloudy conditions
at the coast. Marine layer cloudiness extended a little farther up
some of the river valleys this morning, but has since eroded away
from all but a couple sections of coast between Point Arena and
Fort Bragg, as well as around McKinleyville to Klamath. Little
change was needed to the forecast for the week ahead, but some
adjustments were made to the sky forecast as well as the chances
for interior showers and thunderstorms late Wednesday. Those two
items continue to be the main forecast challenges for this week.
Confidence is increasing in the cloudier forecast for the coast
for the next few days. While most locations should continue to see
a period of sunshine each afternoon or early evening, all
indications are that the marine layer will gradually deepen
through mid-week, with clouds extending farther inland and lasting
a bit longer each day. That may keep some locations a few degrees
cooler than recent sunnier days, but overall expect highs in the
mid to upper 60s for most coastal sites.

For inland areas, we will continue to see seasonably hot and sunny
conditions; if anything a few degrees above seasonal averages for
another couple of days, before slightly cooler air filters in for
Thursday. All eyes will be on an approaching upper- level trough,
which will draw monsoonal moisture northward on Wednesday as the
flow aloft backs to southerly. Enough instability and a trigger
may exist for isolated showers and even a thunderstorm to develop
over the higher terrain of eastern Mendocino and Trinity Counties
late in the day on Wednesday, though coverage looks isolated at
most. All model guidance points toward deeper moisture and
greater instability staying to the east of our area. The main
trough axis will swing through on Thursday, with steepening lapse
rates and colder air aloft perhaps resulting in a more unstable
atmosphere over eastern Del Norte, northeast Humboldt, and Trinity
County by the afternoon. However, drier air will also be moving
in, shifting the better conditions for thunderstorm development to
our northeast. Have thus held off on any shower or thunderstorm
chances for that day, though it is possible that forecast could
change if models come in slower with the timing of the trough
axis.

Another upstream trough will approach this weekend. Model guidance
varies with respect to the depth of this trough and strength of
any associated surface front that might try to bring any rainfall
to our area. For now the much greater odds are that we will stay
dry through next weekend, though that trough may help cool down
inland temperatures. /AAD

&&

.AVIATION...The stratus has been stubborn along the coast this
afternoon. The stratus and fog has been very near kCEC for much of
the afternoon, but is finally pulling away. KACV has some stratus
lingering over the airport, but there is some clearing just to the
north in Trinidad so expect this will push south over the next hour
or two and bring some brief clearing to KACV. At this point it looks
like the stratus along the coast won't clear completely in the late
afternoon/evening so it will likely come back quickly. Kuki may see
a few northwesterly gusts to 15KT late this afternoon, but this
should quickly diminish this evening and clear skies and calm
winds should prevail overnight. MKK

&&

.MARINE...North to northwest winds have developed across the waters
this afternoon. These range from around 10 kt in the waters north Of
Cape Mendocino to around 15 KT across most of the waters south of
Cape Mendocino. There are some locally stronger winds just down-wind
from Cape Mendocino with a few gusts to 25KT. This is bringing steep
wind driven waves of 2 to 4 feet in most areas with a local area of
waves to 5 feet in the areas of strongest winds. In addition to
these waves there are two longer period waves. There is a small
northwest swell of around 3 feet at 8 seconds and a southerly swell
around 2 feet at 15 seconds. These conditions are expected to
persist tonight, although winds near shore may diminish slightly.

Tuesday winds will start to increase slightly through the day. It
looks like they will be around 15 to 20 kt south of Cape Mendocino
with local gusts to 25 kts down-wind from from Cape Mendocino. In
the north winds will be around 10 to 15 kt. The main change for
Tuesday will be a northwest swell building into the waters.
Initially it is expected to be 2 to 3 feet at nearly 19 seconds.
This will build to around 3 to 4 feet at 18 seconds by late
afternoon. This is expected to be the dominant wave with few other
waves and this will produce a risk for sneaker waves. This risk will
be enhanced slightly by the summer beach profile, i.e. limited sand
bars just off shore to break the waves before they reach the beach.
So have issued a beach hazard statement to highlight this threat.
The southerly swell around 1 to 2 feet at 15 seconds is expected to
persist but have little to no impact.

Tuesday night and Wednesday the northerly winds increase offshore to
around 20 to 25 kt and small craft advisories may be needed in the
outer waters. The sneaker wave threat will diminish Wednesday
morning, but due to the light winds expected at the coast in the
morning left the beach hazard statement out until 9am. Winds near
the coast will increase Wednesday afternoon.

Wednesday night and Thursday another shortwave moving past the area
will diminish winds. This will be brief with northerly winds
increasing slightly for the weekend. MKK

&&

.FIRE WEATHER...Overall conditions will remain seasonably hot and
dry with sunshine across inland northwest California through the
end of the week. Marine air will deepen through mid-week, which
will improve RH for some areas closer to the coast and river
valleys, especially during the overnight and morning hours. An
upper-level trough will approach on Wednesday, then bring some
cooler temperatures on Thursday. More importantly, that system
will carry a risk of isolated showers or thunderstorms over the
mountains of eastern Mendocino and Trinity County late Wednesday.
At this point it looks like the better moisture and instability
for greater storm coverage will be off to our east and northeast,
either in eastern Siskiyou and Shasta counties or closer to the
Sierras. /AAD

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Beach Hazards Statement from Tuesday morning through Wednesday
     morning for CAZ101-103-104.

NORTHWEST CALIFORNIA COASTAL WATERS...Beach Hazards Statement from
     Tuesday morning through Wednesday morning for PZZ410-415.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Sep 2, 9:39 PM PDT, 5 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
939 PM PDT Mon Sep 2 2019

CAZ101-103-104-040445-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
939 PM PDT Mon Sep 2 2019

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A building long-period northwesterly swell will result in a
moderate to high sneaker wave threat from Tuesday afternoon
through Wednesday morning. Beachgoers should use caution along
area beaches and keep a safe distance from the surf zone, as waves
may suddenly wash much farther up the beach than expected after
several minutes of relatively smaller waves.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-108-111-040445-
Northern Trinity-Southern Trinity-Northeastern Mendocino Interior-
939 PM PDT Mon Sep 2 2019

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a slight chance for isolated thunderstorms late in the
day on Wednesday over portions of eastern Mendocino and Trinity
counties.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105-106-109-110-112-113-040445-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Mendocino Coast-
Northwestern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
939 PM PDT Mon Sep 2 2019

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.